# SDR DALA2023081406619

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE # 13 CORROSION ON SKIN AND FITTING BTW 11 AND 1 O CLOCK POSITION AND BTW 5 AND 6 O CLOCK POSITION; HOLE # 14 CORROSION ON SKIN AND FITTING BTW 12 AND 1 O CLOCK POSITION. IN REF. CARD 5720-01100-05A JOB # 097-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00232: HOLE #13 AND HOLE #14 WERE REPAIRED PER ER /A 591852-14AD REV. B SECTION VI. (2909614)
